Correlations and bounds for stochastic volatility models
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 1, pp. 1-16.
@article{AIHPC_2007__24_1_1_0,
     author = {Lions, P.-L. and Musiela, M.},
     title = {Correlations and bounds for stochastic volatility models},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1--16},
     publisher = {Elsevier},
     volume = {24},
     number = {1},
     year = {2007},
     doi = {10.1016/j.anihpc.2005.05.007},
     zbl = {1108.62110},
     mrnumber = {2286556},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2005.05.007/}
}
TY  - JOUR
AU  - Lions, P.-L.
AU  - Musiela, M.
TI  - Correlations and bounds for stochastic volatility models
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 1
EP  - 16
VL  - 24
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2005.05.007/
UR  - https://zbmath.org/?q=an%3A1108.62110
UR  - https://www.ams.org/mathscinet-getitem?mr=2286556
UR  - https://doi.org/10.1016/j.anihpc.2005.05.007
DO  - 10.1016/j.anihpc.2005.05.007
LA  - en
ID  - AIHPC_2007__24_1_1_0
ER  - 
%0 Journal Article
%A Lions, P.-L.
%A Musiela, M.
%T Correlations and bounds for stochastic volatility models
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 1-16
%V 24
%N 1
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2005.05.007
%R 10.1016/j.anihpc.2005.05.007
%G en
%F AIHPC_2007__24_1_1_0
Lions, P.-L.; Musiela, M. Correlations and bounds for stochastic volatility models. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 1, pp. 1-16. doi : 10.1016/j.anihpc.2005.05.007. http://archive.numdam.org/articles/10.1016/j.anihpc.2005.05.007/

[1] Beckers S., The constant elasticity of variance model and its implications for options pricing, J. Finan. 35 (1981) 661-673.

[2] Chesney M., Scott L., Pricing European currency options: a comparison of the modified Black-Scholes model and a random variance model, J. Finan. Quant. Anal. 24 (1989) 267-284.

[3] J.-C. Cox, Notes on options pricing I: constant elasticity of variance diffusions, Working paper, Stanford University, 1977.

[4] Grünbichler A., Longstaff F.A., Valuing futures and options on volatility, J. Banking Finance 20 (1996) 985-1001.

[5] Ikeda N., Watanabe S., Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1987. | MR | Zbl

[6] Karatzas I., Shreve S., Brownian Motion and Stochastic Calculus, Springer, Berlin, 1988. | MR | Zbl

[7] Scott L.O., Option pricing when the variance changes randomly: theory, estimation and an application, J. Finan. Quant. Anal. 22 (1987) 419-438.

[8] Scott L.O., Random-variance option pricing: empirical tests of the model delta-sigma hedging, Adv. Futures Options Res. 5 (1991) 113-135.

[9] Wiggins J.B., Option values under stochastic volatility: theory and empirical estimates, J. Finan. Econom. 19 (1987) 351-372.

Cited by Sources: